MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS
Catalog Number 826631
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a sensor (id 826631) was implanted and failed three days after implantation.Fifteen minutes after postural change, the icp displayed -99.After adjusting the zero point, it displayed 198.After that, the device kept displaying the value above 50.Therefore, the device was explanted and replaced.The ct scan showed no signs of the intracranial pressure rising.In addition, the icp was displaying the normal value right before the incident.The patient did not experienced signs and symptoms due to sensor malfunction.
 
Additional Manufacturer Narrative
Updated fields: d4, d6b, d9, g3, g6, h2, h3, h4, h6, h11 the sensor (id (b)(6)) was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, a probable root cause for the reported complaint is due to unstable sensor performance or incorrect selection of semiconductor components.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h11.Failure analysis - based on analysis and investigation, the issue of the complaint was not confirmed: foreign matter over sensor area.Catheter crimped (where suture tied) 12 and 14 cm from distal tip.Icp express: 491 and 504 (after foreign matter removed from sensor), microsensor detected and zeroed without any issues.The device passed electronic, noise and linearity/hysteresis tests.Root cause analysis - based on the failure analysis, the exact issue reported by customer could not be confirmed as the device worked correctly.The possible root cause for this issue reported by the customer could be due to unstable sensor performance or incorrect selection of semiconductor components.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22310853
Report Number3013886523-2025-00160
Device Sequence Number12908083
Product Code GWM
UDI-Device Identifier10381780520412
UDI-Public10381780520412
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826631
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/14/2025
10/24/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date09/05/2025
11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown